Axioms (Apr 2019)

Relation Theoretic Common Fixed Point Results for Generalized Weak Nonlinear Contractions with an Application

  • Atiya Perveen,
  • Idrees A. Khan,
  • Mohammad Imdad

DOI
https://doi.org/10.3390/axioms8020049
Journal volume & issue
Vol. 8, no. 2
p. 49

Abstract

Read online

In this paper, by introducing the concept of generalized Ćirić-type weak ( ϕ g , R ) -contraction, we prove some common fixed point results in partial metric spaces endowed with binary relation R . We also deduce some useful consequences showing the usability of our results. Finally, we present an application to establish the solution of a system of integral equations.

Keywords